Motion pictures: an application of singularity theory

J.W. Bruce

Research output: Contribution to journalArticle

7 Citations (Scopus)
Original languageEnglish
Pages (from-to)160-170
JournalJournal of the London Mathematical Society
Volume30
Issue number1
DOIs
Publication statusPublished - 1984

Cite this

@article{b27828098d354a0e8f26e278c934af60,
title = "Motion pictures: an application of singularity theory",
author = "J.W. Bruce",
year = "1984",
doi = "10.1112/jlms/s2-30.1.160",
language = "English",
volume = "30",
pages = "160--170",
journal = "Journal of the London Mathematical Society",
issn = "0024-6107",
publisher = "Oxford University Press",
number = "1",

}

Motion pictures: an application of singularity theory. / Bruce, J.W.

In: Journal of the London Mathematical Society, Vol. 30, No. 1, 1984, p. 160-170.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Motion pictures: an application of singularity theory

AU - Bruce, J.W.

PY - 1984

Y1 - 1984

U2 - 10.1112/jlms/s2-30.1.160

DO - 10.1112/jlms/s2-30.1.160

M3 - Article

VL - 30

SP - 160

EP - 170

JO - Journal of the London Mathematical Society

JF - Journal of the London Mathematical Society

SN - 0024-6107

IS - 1

ER -